MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LS 200 S/C; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LS 200 S/C; PISTON SYRINGE
Model Number 309656
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that blood "spurted" onto the patient during use after injecting them with the syringe 3ml ls 200 s/c.The following information was provided by the initial reporter: "after injecting a patient, blood spurted out on to the patient.There was no additional medical assistance required, the blood was cleaned up.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received for evaluation.Dhr was performed.All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 9002525 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Since no samples displaying the reported condition were received a potential root cause could not be defined and no corrective actions are required at this time.

Brand Name
SYRINGE 3ML LS 200 S/C
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key10269542
Report Number1213809-2020-00460
Device Sequence Number13714467
Product Code FMF
UDI-Device Identifier30382903096566
UDI-Public30382903096566
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Model Number309656
Device Catalogue Number309656
Device Lot Number9002525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2020
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR